It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 Showing 1 - 20 of 23 for actonel and hair loss. (0.010 seconds)


... hair loss situation? ... (11 replies)
... It is probably caused by an early hysterectomy plus chemotherapy for breast cancer forcing an early menopause. Three years ago I was diagnosed with Osteoporosis and was initialy put on evista . Within weeks I was getting such bad leg cramps every night the doc took me off pills immediately and I was put on fosamax. ... (17 replies)
... I started the Actonel in August 2007. In October 2007 I began experiencing heart palpitations and shortness of breath constantly. I also noticed excessive hair loss on my crown. I never had these problems before. I suspect Actonel. ... (16 replies)

... for 3 years and any stomach irritation could result in 6 months of active Crohn's, or forever. Can't risk that. ... (46 replies)
Actonel
Oct 16, 2006
... (13 replies)
Actonel
Oct 16, 2006
... It's interesting whether drugs like Actonel, Fosomax, Boniva, and the likes, have the same side effects on men as they do on women! And I bet NO studies have been done on this, knowing the drug companies! ... (13 replies)
... Well, I'm eating crow!!!! After being off Actonel for a couple of months, I had the need to visit my MD for an unrelated problem. Informed her I was off Actonel due to the extreme hair loss and weight gain. She insisted hair loss was NOT a side effect from Actonel or Fosomax. ... (39 replies)
... hair loss and weight gain. ... (17 replies)
... Actonel". I've gained 15 lbs since I started on all this stuff. My hair loss is really bad since I went on the 35 mgs. Actonel 2 mo ago. ... (39 replies)
... Rhumatologist wanted me to try Actonel daily. Then it became availabe in a wkly 30mgs., now 35 mgs. ... (17 replies)
... s we all are asking each other. Like, is Fosamax or Actonel the cause of hair loss and weight gain? ... (39 replies)
... and this past week is the first time I've noticed not near as much hair loss when combing or washing my hair. Also, I feel less bloated, have not weighed in as I'm going nuts watching the scale go up up up up!!! ... (39 replies)
... Two years ago I was diagnoses with osteopenia and now it is severe osteoporosis. My bone loss was due to the fact that I am allergic to estrogen, so could not do HRT. I also have bad osteoarthritis, so have had to take a lot of steriods. ... (8 replies)
... My doctor tells me I have crossed the line from moderate last test and I must take action. Should have had a follow up test earlier. I am not happy with the action she wants me to take. ... (4 replies)
... hair loss. Now, what is the cause of this hair loss? ... (39 replies)
... i have taken evista for almost 2 yrs off and on...i was on it a few months when i started having hairloss ..i stopped the evista to see if it was the cause but the hairloss continued... ... (6 replies)
... i am glad to read about ann richards..i had not heard of anyone on evista that had any success..i tried fosamax and actonel and had urinary problems..but each person is different.im sure many women take them with no problem..i am now on evista..i tried all of these drugs reluctantly... ... (9 replies)
... and I am about to start on Actonel this weekend. It was always the plan for me to go on to Fosamax or Actonel after the Forteo. I know several people taking the drug with no side effects, but I'm plenty nervous. ... (30 replies)
... The first Fosomax I took was the "Once a Week" dosage. I took it first thing in the morning, with 2 or 3 giant glasses of water, and I did not lie down after swallowing it. I took my shower, got ready for work, etc etc, went to work...in about 3 hours I thought I was going to have to go home. ... (30 replies)
... years, I couldnt even be up, no appetite and I didn't know what the problem was. ... (5 replies)




Pages: 1

All times are GMT -7. The time now is 10:50 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!